# SDR DALA2020111803773

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-211
- Aircraft serial: 7061
- Aircraft time: 12,711 hours, 6,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Condition: Corroded
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK FOUND CORROSION AT AFT CARGO DOOR LOWER SILL SEAL DEPRESSOR, FRAME 54 MINUS 9.5".  CORRECTIVE ACTON: CORROSION REMOVED ON SEAL DEPRESSOR 9.5" FWD OF FRAME 54 NDT.  REMOVED SEAL DEPRESSOR SECTION, PERFORMED DVI, NO FURTHER DAMAGE NOTED.  MATCH DRILLED NEW SEAL DEPRESSOR, PER AIRBUS DRAWING.  INSTALLED NEW SEAL DEPRESSOR, PER AIRBUS DRAWING, SEALED AREA.
